# SDR COEA201910318919

- Difficulty date: July 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57210624201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 198966 NR 600027 HEAVY CHECK COE/MAJOR REPAIR: R/H WING REAR SPAR UPPER STRIP SLAT HAS LEVEL 2 CORROSION AROUND FASTENER HOLES BETWEEN RIBS 13-21 ON THE UPPER SURFACE. CORRECTIVE ACTION: REPAIRED PER SRAS PCE-1900/17...11929 ISSUE C, DATED 10/16/2019.
